# SDR DHL2003873597

- Difficulty date: July 1, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E OUTER PLATING SHOWS CORROSION AROUND XW 257.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS & EXSITING DOUBLER.  REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT THE DAMAGED SKIN SEGMENT.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 6-10-01-001.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER AND TWO FILLERS EACH IAW EODHL-030626, ED-3458.  CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE AND FILLERS.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED DOUBLER AND FILLERS ON LT WING CTR L/E OUTER PLATING (AROUND STA. XW.257.500) USING NEW FASTENERS IAW EODHL-030626, ED3458, SRM 51-1-21 PG 1.
